Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 13, Pages 2023-2030

Symmetry breaking via internal geometry

Department of Curriculum and Instruction, College of Education and Human Development, University of New Orleans, New Orleans 70148, LA, USA

Received 15 November 2004; Revised 2 July 2005

Copyright © 2005 Andrew Talmadge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew Talmadge, “Symmetry breaking via internal geometry,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2023-2030, 2005.